# SDR SWAA073535

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 69,119 hours, 60,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Bs 380 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 380, STR 15R.  REPAIRED FRAME PER SWA EA.
